# SDR ASOA201609200635

- Difficulty date: September 20, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,834 hours, 24,025 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Part number: TY321AMS5510
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT ENGINE LOWER CORE COWL INNER HEAT SHIELD WAS FOUND WITH A HOLE WORN THROUGH.   MX COMPLIED WITH REPAIR OF FWD COWL IAW REO 670-54-23-959 AND ECTC REO670-54-23-959. ACFT WAS APPROVED FOR RETURN TO SERVICE.
